# SDR CALA2015072494153

- Difficulty date: July 23, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 56,080 hours, 22,785 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL PLATE IS CORRODED AT FRAME 68 AROUND NUTPLATE HOLES.  REMOVED CORROSION AROUND NUTPLATE HOLES.  INSTALLED REPAIR ANGLE IAW 53-41-14 FIG 201 SHEET 3.
